# SDR AALA202207137687

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT DOOR R1 FAILS CAPACITY TEST. FOUND LOOSE CONNECTOR AT R1 DOOR EMERGENCY LIGHTS POWER SUPPLY. RECONNECTED LOOSE CONNECTOR PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
